Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 2, 2025, 4:26 PM EDT for Pulaski County, Wayne County, Kentucky. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2025, 4:26 PM EDT (20:26 UTC)
- Expired
- May 2, 2025, 5:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pulaski County, KY, Wayne County, KY
The radar
The Louisville radar (KLVX), 146 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 4:45 PM EDT | TSTM WND GST 43 | 3 Wnw Mill Springs, KY | Mesonet station FW1232 Monticello. |
| May 2, 4:45 PM EDT | NON-TSTM WND GST 43 | 3 Wnw Mill Springs, KY | Mesonet station FW1232 Monticello. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 1:57 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
112
WUUS53 KJKL 022026
SVRJKL
KYC199-231-022100-
/O.NEW.KJKL.SV.W.0113.250502T2026Z-250502T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
426 PM EDT Fri May 2 2025
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northern Wayne County in south central Kentucky...
Southwestern Pulaski County in south central Kentucky...
* Until 500 PM EDT.
* At 426 PM EDT, a severe thunderstorm was located near Parnell, or 8
miles northwest of Monticello, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mill Springs around 445 PM EDT.
Other locations in the path of this severe thunderstorm include
Naomi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3687 8505 3692 8496 3696 8494 3696 8492
3695 8490 3700 8484 3703 8489 3705 8491
3713 8473 3688 8461 3678 8502 3685 8506
TIME...MOT...LOC 2026Z 248DEG 18KT 3692 8497
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GREIF3 follow-up statements
095
WWUS53 KJKL 022037
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
437 PM EDT Fri May 2 2025
KYC199-231-022100-
/O.CON.KJKL.SV.W.0113.000000T0000Z-250502T2100Z/
Wayne KY-Pulaski KY-
437 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN WAYNE AND SOUTHWESTERN PULASKI COUNTIES...
At 437 PM EDT, a severe thunderstorm was located near Parnell, or 7
miles north of Monticello, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Naomi and Frazer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3679 8498 3691 8498 3692 8496 3696 8494
3696 8492 3695 8490 3700 8484 3703 8489
3705 8490 3707 8486 3713 8473 3688 8461
TIME...MOT...LOC 2037Z 248DEG 18KT 3694 8490
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GREIF692
WWUS53 KJKL 022049
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
449 PM EDT Fri May 2 2025
KYC199-231-022100-
/O.CON.KJKL.SV.W.0113.000000T0000Z-250502T2100Z/
Wayne KY-Pulaski KY-
449 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN WAYNE AND SOUTHWESTERN PULASKI COUNTIES...
At 449 PM EDT, a severe thunderstorm was located near Mill Springs,
or 8 miles north of Monticello, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Naomi, Betsey, Frazer, Trimble, Pulaski County Park, Nancy, Kidder,
Monticello, Mill Springs, Faubush, and Steubenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3680 8492 3695 8490 3700 8484 3703 8488
3705 8488 3713 8473 3688 8461
TIME...MOT...LOC 2049Z 248DEG 18KT 3696 8483
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GREIF260
WWUS53 KJKL 022059
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
459 PM EDT Fri May 2 2025
KYC199-231-022109-
/O.EXP.KJKL.SV.W.0113.000000T0000Z-250502T2100Z/
Wayne KY-Pulaski KY-
459 PM EDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND
SOUTHWESTERN PULASKI COUNTIES WILL EXPIRE AT 500 PM EDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.
&&
LAT...LON 3680 8492 3695 8490 3700 8484 3703 8488
3705 8488 3713 8473 3688 8461
TIME...MOT...LOC 2059Z 248DEG 18KT 3697 8479
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:08 PM EDT, 18 minutes earlier. Its key messages:
- Strong to severe storms are expected late this afternoon and evening. Damaging wind gusts will be the primary threat, but a few instances of large hail or a brief, spin-up tornado cannot be ruled out.
- The periodic potential for showers and thunderstorms continues at times into Sunday.
- Below normal temperatures will envelop eastern Kentucky from Saturday into early next week.
Area forecast discussion, May 2, 4:08 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 408 PM EDT Fri May 2 2025 .KEY MESSAGES... - Strong to severe storms are expected late this afternoon and evening. Damaging wind gusts will be the primary threat, but a few instances of large hail or a brief, spin-up tornado cannot be ruled out. - The periodic potential for showers and thunderstorms continues at times into Sunday. - Below normal temperatures will envelop eastern Kentucky from Saturday into early next week. && .SHORT TERM...(This evening through Saturday night) Issued at 346 PM EDT FRI MAY 2 2025 Scattered pop-up showers, some with thunder and small hail, have developed over eastern Kentucky this afternoon. Temperatures are warm ranging from the upper 70s to lower 80s outside of any localities recently affected by showers. Meanwhile, dew points range from the upper 50s in the northeast to lower/middle 60s further south and west. The regional radar mosaic shows two lines of thunderstorms lifting east northeast toward the Coalfields. The first line of thunderstorms, several of which are severe-warned, extends from roughly Louisville, KY-to-Tompkinsville, KY-to- McMinnville, TN. The second line which extends from roughly Land-of the-Lakes down into western Middle Tennessee is associated with the stronger forcing aloft, and appears to be moving faster than the surface-based convective line ahead of it. The supporting energy is ejecting northeast out of a 500H large-scale parent trough lingering back over the Central CONUS. The leading line of the mesoscale convective system (MCS) is riding into a moderately high instability axis (1,500 to 2,000 J/kg of MLCAPE) extending from northern Alabama northward through Central Kentucky and into Southern Ohio. Lesser instability is noted over far eastern Kentucky (closer to 1,000 J/kg MLCAPE). While instability is ample, the effective bulk shear is rather weak (~25 to 30 kts), favoring multicells. Given the rapid east northeastward movement of the 500H vort max relative to tropospheric steering flow, an amalgamation of the two lines into a single line over the next few hours seems likely as the forced line of convection overtakes the surface-based cold pool driven line. In the unstable environment ahead of the line, the 0-3 km lapse rates are also analyzed as being quite steep, generally from 7.5 to 8.5C/km and DCAPE values are around 800 J/kg. While the latter is not ideal for severe wind gusts, an isolated severe wind gust or two cannot be ruled out from a pop up storm ahead of the line. The main line is likely to produce widespread strong severe wind gusts, especially along any line segments that become more northwest-to-southeast-oriented (and thus perpendicular to a strengthening 850 mb jet). The greatest severe wind threat is outlined in the Enhanced Risk from the SPC, generally northwest of a line from Williamsburg-to-Jackson-to-Morehead. As for the hail threat, shear is not supportive of more than transient weak supercell structures. However, with relatively straight hodographs, it is conceivable for even some of the stronger multi- cell storms to produce large hail. Additionally, as the low- level jet ramps up this evening, a little more directional shear in the low-levels could aid in the formation of a brief spinup tornado, though the chances of one occurring are very low. The leading edge of the organized thunderstorm activity is expected to reach our Lake Cumberland counties shortly after 4 PM EDT and progress east northeast through mid-evening, reaching the Tug Fork Valley counties by around 8-9 PM EDT. The line is likely to weaken as it moves into far eastern Kentucky as instability will be waning. Anticipate most of the shower and thunderstorm activity to be east of our area by midnight with just some scattered showers and perhaps an isolated rumble of thunder around through the remainder of the night. Surface low pressure will lift northeast along the Ohio River on Saturday while the 500H trough to our west pinches off into a closed low and drifts over Kentucky. This will sweep a surface cold front across the forecast area during the day on Saturday. While shear will be stronger on Saturday, abundant cloud cover and showers lingering from the overnight will likely inhibit substantial destabilization. Given the forcing, cannot rule out a stray strong thunderstorm, but the overall threat is much lower than today, only warranting a Marginal Risk from SPC. Leftover showers taper off as cooler and somewhat drier air filters in Saturday night with an incoming dry slot. Temperature-wise, look for lows in the upper 50s to lower 60s tonight, highs in the mid 60s to lower 70s, west to east, on Saturday, and lows in the upper 40s to mid 50s on Saturday night. .LONG TERM...(Sunday through Friday) Issued at 408 PM EDT FRI MAY 2 2025 The long-term will open with an ~552 dam closed low over Kentucky on Sunday morning while a high amplitude ridge axis extends from Texas northward through Manitoba. The blocky pattern will linger through the first half of the period. The upper level low will gradually weaken on Sunday and Monday all the while wobbling over the Lower Ohio Valley. The pattern finally breaks down and allows the low to be recaptured by the increasing flow aloft and swept away to the northeast on Tuesday and Wednesday. However another upper level trough sinks south from Canada later in the week, likely dropping a new cold front through the forecast area. Specifics remain uncertain due to substantial model spread by late week. In sensible terms, below normal temperatures are likely on Sunday and Monday with abundant cloud cover during the diurnal heating periods while partial clearing occurs each night. A few showers are possible as well (perhaps a thunderstorm on Sunday in the far east), but much of the time is likely to be dry. Look for high temperatures in the mid 60s to lower 70s on Sunday and mainly in the 60s on Monday. Meanwhile, nighttime minimums will be cooler, mainly in the 40s. Temperatures rebound back into the 70s for highs in most locations for Wednesday and Thursday before the next cold front arrives. Low-end shower chances remain in the forecast each day next week, though either Tuesday or Wednesday could trend dry, depending upon when the next frontal system arrives. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 155 PM EDT FRI MAY 2 2025 VFR conditions prevail at TAF sites at forecast issuance. Multiple rounds of showers and thunderstorms will move across most of eastern Kentucky late this afternoon and evening, mainly after 20z, though a few showers and storms are already ongoing over northern Kentucky in the vicinity of SYM. Stronger thunderstorms could create brief reductions in flight categories to IFR or worse and strong to damaging winds. The storms will diminish and largely exit to the east by 3z. Low ceilings are likely to settle in overnight with a lull in the rainfall before additional showers move in late tonight and on Saturday morning. Thunderstorms will also be possible heading into Saturday but forecaster confidence in timing was too low to mention in the TAFs at this time. && .JKL WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...GEERTSON LONG TERM...GEERTSON AVIATION...GEERTSON
Hazardous weather outlook, May 2, 2:38 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 238 PM EDT Fri May 2 2025 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109-111- 112-114>117-031845- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Wolfe-Magoffin-Lee-Breathitt-Owsley-Perry-Clay-Leslie- 238 PM EDT Fri May 2 2025 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Late This Afternoon through Tonight. Severe thunderstorms storms are expected late this afternoon into this evening. Damaging wind gusts will be the primary threat but an isolated instance of large hail and a brief, spin-up tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are possible from Saturday into Saturday night. Some of the thunderstorms could be strong to severe, with gusty to damaging winds and heavy rain the primary threats. There is also a small chance of thunderstorms at times on Sunday, Wednesday, and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ107-110-113-118>120-031845- Johnson-Floyd-Knott-Letcher-Martin-Pike- 238 PM EDT Fri May 2 2025 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Late This Afternoon through Tonight.. Strong to severe thunderstorms will be possible late this afternoon into this evening. Damaging wind will be the primary threat but an isolated instance of large hail and a brief, spin-up tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are possible from Saturday into Saturday night. Some of the thunderstorms could be strong to severe, with gusty to damaging winds and heavy rain the primary threats. There is also a small chance of thunderstorms at times on Sunday, Wednesday, and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GEERTSON
In the hours before
Special weather statement, May 2, 3:58 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service JACKSON KY
358 PM EDT Fri May 2 2025
KYZ084-085-022045-
McCreary KY-Whitley KY-
358 PM EDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MCCREARY AND
SOUTHWESTERN WHITLEY COUNTIES THROUGH 445 PM EDT...
At 357 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oneida, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bon, Honeybee, Ayers, Duckrun, Emlyn, Zion Hill, Stearns, Jellico
Creek, Pine Knot, Bounty, Strunk, Hollyhill, Whitley City, and
Williamsburg.
THIS INCLUDES Interstate 75 in east central Kentucky between mile
markers 8 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Kentucky.
&&
LAT...LON 3660 8456 3686 8440 3670 8412 3659 8423
TIME...MOT...LOC 1957Z 212DEG 29KT 3652 8447
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
GINNICKSpecial weather statement, May 2, 4:00 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service JACKSON KY
400 PM EDT Fri May 2 2025
KYZ079-083-022045-
Wayne KY-Pulaski KY-
400 PM EDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WAYNE AND SOUTHWESTERN
PULASKI COUNTIES THROUGH 445 PM EDT...
At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cabell, or 12 miles west of Monticello, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Naomi, Susie, Monticello, Parnell, Gregory, Betsey, Delta, Frazer,
Trimble, Cabell, Zula, Mill Springs, Steubenville, and Nancy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Kentucky.
&&
LAT...LON 3692 8496 3696 8494 3696 8492 3695 8490
3700 8484 3704 8489 3709 8476 3684 8464
3675 8500 3680 8502 3683 8506 3686 8506
TIME...MOT...LOC 2000Z 248DEG 28KT 3685 8508
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
GREIFSpecial weather statement, May 2, 4:14 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service JACKSON KY
414 PM EDT Fri May 2 2025
KYZ085-086-022100-
Whitley KY-Knox KY-
414 PM EDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KNOX AND CENTRAL
WHITLEY COUNTIES THROUGH 500 PM EDT...
At 414 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bon, or over Williamsburg, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Julip, Emlyn, Swan Lake, Clate, Liberty, Clio, Verne, Goldbug,
Deering, Gausdale, Pleasant View, King, Louden, Williamsburg, Faber,
Wofford, Rye, Bon, Dixie, and Perkins.
THIS INCLUDES Interstate 75 in east central Kentucky between mile
markers 4 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.
&&
LAT...LON 3669 8428 3694 8419 3695 8417 3694 8416
3695 8416 3682 8389 3663 8414
TIME...MOT...LOC 2014Z 211DEG 14KT 3671 8418
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GINNICKThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:58 PM EDT | Special Weather Statement | JKL | McCreary | 47 min |
| May 2, 4:00 PM EDT | Special Weather Statement | JKL | Wayne | 45 min |
| May 2, 4:14 PM EDT | Special Weather Statement | JKL | Whitley | 46 min |
| May 2, 4:27 PM EDT | Severe Thunderstorm Warning | JKL | Knox, McCreary, Whitley | 33 min |
| May 2, 4:36 PM EDT | Special Weather Statement | JKL | Knox | 24 min |
| May 2, 4:40 PM EDT | Special Weather Statement | JKL | Morgan | 50 min |
| May 2, 4:41 PM EDT | Special Weather Statement | JKL | Wayne | 49 min |
| May 2, 4:48 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel | 42 min |
| May 2, 4:58 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 47 min |
| May 2, 4:58 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Whitley | 47 min |
| May 2, 5:02 PM EDT | Special Weather Statement | JKL | Leslie | 43 min |
| May 2, 5:10 PM EDT | Special Weather Statement | JKL | Laurel | 50 min |
| May 2, 5:17 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 43 min |
| May 2, 5:19 PM EDT | Severe Thunderstorm Warning | JKL | Leslie, Perry | 41 min |
| May 2, 5:22 PM EDT | Special Weather Statement | JKL | Clay | 38 min |
| May 2, 5:26 PM EDT | Special Weather Statement | JKL | Clay | 49 min |
| May 2, 5:27 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Owsley | 33 min |
| May 2, 5:27 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 33 min |
| May 2, 5:29 PM EDT | Special Weather Statement | JKL | Johnson | 46 min |
| May 2, 5:32 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 28 min |
| May 2, 5:41 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski | 19 min |
| May 2, 5:52 PM EDT | Special Weather Statement | JKL | Perry | 38 min |
| May 2, 5:53 PM EDT | Special Weather Statement | JKL | Rockcastle | 37 min |
| May 2, 5:55 PM EDT | Special Weather Statement | JKL | Montgomery | 50 min |
| May 2, 5:56 PM EDT | Special Weather Statement | JKL | Jackson | 34 min |
| May 2, 5:57 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 33 min |
| May 2, 6:00 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Laurel, Owsley, Rockcastle | 30 min |
| May 2, 6:02 PM EDT | Special Weather Statement | JKL | Owsley | 28 min |
| May 2, 6:03 PM EDT | Special Weather Statement | JKL | Elliott, Morgan | 42 min |
| May 2, 6:06 PM EDT | Special Weather Statement | JKL | Whitley | 39 min |
| May 2, 6:20 PM EDT | Special Weather Statement | JKL | Martin | 25 min |
| May 2, 6:23 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 37 min |
| May 2, 6:24 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin | 36 min |
| May 2, 6:26 PM EDT | Special Weather Statement | JKL | Pike | 49 min |
| May 2, 6:30 PM EDT | Special Weather Statement | JKL | Wolfe | 45 min |
| May 2, 6:47 PM EDT | Special Weather Statement | JKL | Bell, Knox | 28 min |
| May 2, 6:48 PM EDT | Special Weather Statement | JKL | Letcher | 42 min |
| May 2, 6:54 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Wolfe | 11 min |
| May 2, 7:00 PM EDT | Special Weather Statement | JKL | Menifee | 45 min |
| May 2, 7:05 PM EDT | Special Weather Statement | JKL | Johnson, Martin, Morgan | 40 min |
| May 2, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Floyd, Johnson, Magoffin, Martin, Morgan | 37 min |
| May 2, 7:37 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher | 23 min |
| May 2, 7:44 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Martin | 16 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.